Logo - springer
Slogan - springer

Mathematics | Lobachevskii Journal of Mathematics

We’re working on a new version of this journal site - preview it now
Lobachevskii Journal of Mathematics

Lobachevskii Journal of Mathematics

Editor-in-Chief: A.M. Elizarov

ISSN: 1995-0802 (print version)
ISSN: 1818-9962 (electronic version)

Journal no. 12202

Editorial Office

Editorial Office

Lobachevskii Journal of Mathematics
Editorial Office

Lobachevskii Institute of Mathematics & Mechanics, Kazan Federal University
18 Kremlevskaya st., Kazan, Tatarstan, 420008 Russia

Phone: +7 (843) 233-72-46

For questions related to the editorial procedure or the status of submitted manuscripts please contact the Editorial Office either at the address mentioned above or use the the following contact form.

Read this Journal on Springerlink

For authors and editors

  • Aims and Scope

    Aims and Scope


    Lobachevskii Journal of Mathematics  is an is an international peer reviewed journal published in collaboration with the Russian Academy of Sciences and Kazan Federal University. The journal covers mathematical topics associated with the name of famous Russian mathematician Nikolai Lobachevsky (Lobachevskii). The journal publishes research articles on geometry and topology, algebra, complex analysis, functional analysis, probability theory and mathematical statistics, optimal control, and theory of algorithms, as well as mechanics and applied mathematics. The journal welcomes manuscripts from all countries in the English or Russian language.

  • Instructions for Authors
  • English Language Editing

    English Language Editing


  • Submit manuscript

    Submit manuscript


  • Author Academy: Training for Authors
  • Copyright Information

    Copyright Information


    The journal was founded in 1998 by the Russian Academy of Sciences and Kazan State University.

    Copyright © 2010 by Pleiades Publishing, Ltd.

Services for the Journal

Alerts for this journal


Get the table of contents of every new issue published in Lobachevskii Journal of Mathematics.